# SDR CALA2025102310445

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 59,790 hours, 36,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2705
- Condition: No Test
- Location: Zone 200
- Part time: 22,066 hours, 10,533 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY W/C 18-3351-1-0003 FAILED. REQUIRES 13WL POWER SUPPLY AND BATTERY.  REMOVED AND REPLACED 13WL EPSU AND BATTERY PER AMM 33-51-38, ALSO REPLACED BATTERY 11WL PER 33-51-38, OPS TEST OF ALL EMERGENCY LIGHTS TEST OK FROM THE FAP. VISUAL OF ALL EMERGENCY LIGHTS AS WELL ILLUMINATE.
